# SDR CALA2024011000074

- Difficulty date: January 8, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347703422600
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FR54-56 LH STR 43 5EA SPOTS OF PITTING CORROSION PER NR 9298400/32400.  REPLACED SECTION OF STR 43 LT BETWEEN FRAMES 53-56 IAW SRM 53-41 -13-283 AND REO L24677.
